# SDR FDEA201709252707

- Difficulty date: September 25, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD AFT HINGE (FLAP SIDE) PIVOT OTBD BORE CORRODED.  WORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-137533E-PT6,  STEP 2B, AND 2A.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
